Can You Take Anti-allergic Medicine With Paracetamol Together?
I have a fever, can I take dextem with paracetamol?
Hello Ni'matul, thank you for asking at HealthReplies.com.
The drug Dexteem Plus contains dexchlorpheniramine maleate and also dexamethasone, the combination of which is commonly used as an anti-allergic and anti-trade drug so that it is not used in decreasing fever. This drug is also included in the class of hard drugs so it is not recommended to be used without a prescription and doctor's advice, including your current condition.
If you do have a fever (as evidenced by measurements of body temperature using a thermometer showing 37.5 degrees or more) then you are allowed to take only paracetamol to help relieve your fever.
Furthermore, it is also advisable to check with your doctor for further evaluation of your complaints and your current physical condition so that more appropriate medicines can be determined for your current condition.
I hope this helps.